# SDR SWIA2025112800002

- Difficulty date: November 2, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N264SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000716
- Aircraft time: 17,135 hours, 13,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD END OF R/H ISLE SEAT TRACK CORRODED AT FR17-18.  CUT OUT DAMAGED PORTION OF R/H ISLE SEAT TRACK UPPER FLANGE AT FR17-18 AND DAMAGED CROWN TEETH. INSTALLED REPAIR FILLER AND DOUBLER ON R/H ISLE SEAT TRACK UPPER FLANGE. REF. ETD2025-170-931698 REV A. SEE CONTINUE CARD FOR ADDITIONAL WORK PERFORMED. NO CHANGE TO WEIGHT AND BALANCE.
